MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LOW PROFILE PROPORT TRAY; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LOW PROFILE PROPORT TRAY; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4187-24
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when the specialist was assembling the implantable device, a rupture in the base of the implantable chamber was detected.This occurred during the pretest.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4 - expiration date, and d4 - primary udi number: corrected.D9: date returned to mfg.: 10/28/2024.H3 and h6.Codes: updated.Device evaluation: received one (1) used device sample.As received the port on the proport was observed to be broken.The deformation on the area appeared to be cold form damage, with an ovular pinched like shape.The complaint of ruptured base can be confirmed due to the observed damage.The probable cause is due to intentional external bending/twisting forces applied during use.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
DELTEC LOW PROFILE PROPORT TRAY
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20640585
Report Number9617604-2024-00854
Device Sequence Number7489071
Product Code LJT
UDI-Device Identifier10610586012839
UDI-Public(01)10610586012839(17)290610(10)6026683
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K994216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-4187-24
Device Lot Number6026683
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown